# SDR J7SA2022091200331

- Difficulty date: September 6, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010011
- Aircraft time: 6,074 hours, 3,874 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AMBER BATT 1 DISCHARGING CAS FOLLOWED BY A GEN 1 OFF BUS. ELECTRICAL SYNOPTIC PAGE SHOWED GEN 1 OFF AND BOTH SHED BUSSES OFF, WITH GEN 2 POWERING THE SYSTEM. AIRCRAFT LANDED WITHOUT INCIDENT AT KCHS. WHILE TAXIING IN, ENG 1 OIL CHIP DETECT CAS MESSAGE ILLUMINATED. INSPECTED GEARBOX. REPLACED #1 GENERATOR. OPS AND LEAK CHECK NORMAL. ALL WORK PERFORMED IAW EMB 545 AMM 24-31-01 AND HONEYWELL AS907-3-1E LMM 72-61-01.
